Post to Forum

how is it possible to have more side effects form Juvaderm and Radiesse two weeks after injections

  • madzia
  • 3 years ago

Comments (4)

I'm sorry you went through that Madzia, is it better now?  I'm just seeing your post and it's 2 weeks later.

  • Reply
No its is not better. I have aged about 20 years. Prior to my injections I had barely any wrinkles under my eyes. I had no swelling or bumps under my eyes, now I do and its not getting better. Juvaderm with Bravado injector/plastic surgeon can be disaster. I am very unhappy would not recommend it anybody.
  • Reply

Hi madzia, 

I'm not sure I understand. Are you asking how come you didn't' have any side effects until two weeks after the injections? Or that you had more side effects from Juvederm rather than Radiesse? 

Thanks,

-Britt

  • Reply
I was recovering nicely first two days. Mild swelling moderate brusing on the R side of my cheek. Three days later after most of the swelling started to go away. I have noticed nodules and lumps under my eyes especially under left one, and skin discolorations on my cheeks, yellowish which become more obvious as the time progressed.
Swelling is gone brusing is gone and lumps are there and discoloration is more obvious.
I had radiesse injections last year and had absolutely no side effects and not really great results.
I tried again August 12th and it was disaster.
I am sure too much staff was injected in wrong places and too superficial.
The worse part is I asked Board Certified Plastic Surgeon if he could fix the volume in my cheeks. He told me he will not only fix it but make it all better. If he for none second indicated that he can create more problems and made me look like I aged 20 years I would not do it. I have called Allergen already to notify them about this performence.
  • Reply